Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Sorry to be so blunt, but I have a troubling issue possibly related to accutane. I'm 19 years old (female) and have been sexually active for over a year (with the same guy). I started birth control about a month before accutane, and I've taken birth control before so I know it decreased my libido. I'm experiencing this problem again, so I'm thinking about getting an IUD. My only concern is whether accutane may also be decreasing my sex drive. Also, does accutane make you more prone to yeast infections or urinary tract infections? I've had both since I've started accutane a few weeks ago, but I also had both of these problems when I was only on birth control, so I know it could also be that. Basically, my down there region hates all of this stress! ha.

Oh! Also, my left eye has constantly been twitching...possibly related?

Share this post


Link to post
Share on other sites

im on day 11 and experiencing the erm.. lack of drive...and i guess thats what that itching is. oh god i thought i was just all dried out. that could be it right? this sucks........

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×